# SDR HALA2018022800056

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 17,953 hours, 2,737 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING TAXI,   HAD TWO FAILED START ATTEMPTS FOR THE APU.  IAW MOC NO 30 DAY HISTORY OF FAILED START ATTEMPTS OR AUTO SHUT DOWNS.  PERFORMED TSM 49-62-00-810-820-A,  NO CLASS 1 OR CLASS 2 MESSAGES RELATED TO APU FAULT.  RAN APU TWICE WITH LOAD ON GENERATOR 51% FOR 10 MINUTES EACH TIME, NO DEFECTS NOTED, NO AUTO SHUT DOWN.
